# SDR QXEA200800930

- Difficulty date: August 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK RT INBD SEAT TRACK NR 15 IS PITTED AT APPROX X668.  EVALUATED SEAT TRACK FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK PREPPED AND INSTALLED NEW NR 15 SEAT TRACK IAW Q400 SRM 51-40-15 AND 51-42-05.
